# SDR JJBA20220622029

- Difficulty date: June 22, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 44,074 hours, 28,513 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON WING ROOT INSIDRE OF DENT ALREADY MAPPED ON LEADING EDGE. REPAIR DOUBLER ON LH WING LEADING EDGE #1, ON NOSE SECTION BTW INBD EDGE - RIB STA YS723.7
